Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Tables of abcissas and weights for numerical evaluation of integrals of the form $ \int \sb{0}\sp{\infty }\,e\sp{-x}x\sp{n}f(x)\,dx$

Authors: Philip Rabinowitz and George Weiss
Journal: Math. Comp. 13 (1959), 285-294
MSC: Primary 65.00
MathSciNet review: 0107992
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

PII: S 0025-5718(1959)0107992-3
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia